# SDR ASOA2014060210616

- Difficulty date: May 3, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 317-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN BS 317 - 333 STRINGER 26R.   BLENDED CORROSION IAW 51-21-06-001-001-A01.  STRINGER FOUND TO BE OUT OF LIMITS IAW SRM 53-21-53-101-002-A01.  R & R STRINGER IAW SRM 51-42-06 AND DUC 670-3130, REV N/C.
